# SDR C77A245851

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N628CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 4,485 hours, 2,642 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 003792
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,485 hours, 2,642 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACFT POWER-DOWN IT WAS DISCOVERED THAT THE LOWER EMERGENCY EXIT SIGN NEAR THE R2 DOOR REMAINED ILLUMINATED WITH THE SWITCH IN THE "DISARMED" POSITION. TROUBLESHOOTING REVEALED A FAULTY NR 4 EMERGENCY LIGHT BATTERY (ELPU). BATTERY WAS REPLACED IAW AMM 33-50-01 AND OPS CHECKED GOOD.
